The Green Function for Uniformly Elliptic Equations.
Manuscripta mathematica, Tome 37 (1982), pp. 303-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1982__37_154840,
author = {Michael Gr\"uter and Kjell-O. Widman},
title = {The {Green} {Function} for {Uniformly} {Elliptic} {Equations.}},
journal = {Manuscripta mathematica},
pages = {303--342},
year = {1982},
volume = {37},
zbl = {0485.35031},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__37_154840/}
}
Michael Grüter; Kjell-O. Widman. The Green Function for Uniformly Elliptic Equations.. Manuscripta mathematica, Tome 37 (1982), pp. 303-342. http://geodesic.mathdoc.fr/item/MM2_1982__37_154840/